# SDR EGRA9572

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76
- Aircraft serial: 760421
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5007555
- Condition: Worn
- Location: Mlg
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY WORN BEYOND LIMITS REPLACED BRAKE ASSY
